# SDR SWAA2023012583000

- Difficulty date: December 18, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS MULTIPLE AREAS OR CORROSION BETWEEN BS 767 - 827<[01] REMOVED CORROSION ON L/H TRANSITION ANGLE AT LBL787+15; ORIGINAL THICKNESS .045IN; REMOVED .009?; REMAINING THICKNESS .036?. FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-53-1A-2.;[02] REMOVED L/H TRANSITION ANGLE FROM; STA. 272+5 TO STA. 847 PER SRM 51-40-02 LOCATED AND DRILLED NEW  BAC1496-377 (CHANNEL; FORMED 7075T62-CLAD) PER SRM.53-00-53-2R-5 TREATED AND PRIME CHANNEL PER SRM. 51-20-02;[03] INSTALLED NEW SECTION OF TRANSITION ANGLE PER SRM SRM 53-00-53-2R-5.   PUSH TESTED NUT PLATES GOOD PER SRM 51-40-10.;[05] CORRECTIVE ACTION #2 WAS WRITTEN IN ERROR. INCORRECT STATION #.;[06] REMOVED L/H TRANSITION ANGLE FROM; STA. 727+5 TO STA. 847 PER SRM 51-40-02 LOCATED AND DRILLED NEW BAC1496-377  PER SRM.53-00-53-2R-5 TREATED AND PRIME CHANNEL PER SRM. 51-20-02. LOCATION OF THE TWO SPLICES PER SRM 53-00-53-2R-5 ARE AT STA 727C+10 AND STA 727I+10.;[07] REJECT: L/H TRANSITION ANGLE INSTALLED AT STA. 727+5- STA. 847; LBL 25 (REF. TTG8Q00GQWL5) IS NOT AN APPROVED FABRICATED PART.;[08] INSTALLED NEW SECTION OF TRANSITION ANGLE FROM STA. 727+5 TO STA. 847 PER SRM SRM 53-00-53-2R-5.;[09] C/W INSPECTION. SEE TSR 202300134 FOR AUTHORIZATION.
